MathSciNet Relay Station
MathSciNet bibliographic data
MR2774179 (2012a:52007) 52A20 (30C15 52A39)
Henk, Martin; Hernández Cifre, María A. On the location of roots of Steiner polynomials. Bull. Braz. Math. Soc. (N.S.) 42 (2011), no. 1, 153–170.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement